Remote Access Theory of Probability and Mathematical Statistics

Theory of Probability and Mathematical Statistics

ISSN 1547-7363(online) ISSN 0094-9000(print)

 
 

 

Accuracy and reliability of a model of an isotropic and homogeneous Gaussian random field in the space $ C(\mathbb{T})$


Author: N. V. Troshki
Translated by: S. V. Kvasko
Original publication: Teoriya Imovirnostei ta Matematichna Statistika, tom 97 (2017).
Journal: Theor. Probability and Math. Statist. 97 (2018), 201-209
MSC (2010): Primary 60G15; Secondary 60G07
DOI: https://doi.org/10.1090/tpms/1057
Published electronically: February 21, 2019
MathSciNet review: 3746008
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The accuracy and reliability of a model of an isotropic homogeneous random field are studied in the space $ C(\mathbb{T})$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Theory of Probability and Mathematical Statistics with MSC (2010): 60G15, 60G07

Retrieve articles in all journals with MSC (2010): 60G15, 60G07


Additional Information

N. V. Troshki
Affiliation: Department of Probability Theory and Mathematical Analysis, Uzhgorod National University, Universytets’ka Street, 14, Uzhgorod 88000, Ukraine
Email: FedoryanichNatali@ukr.net

DOI: https://doi.org/10.1090/tpms/1057
Keywords: Gaussian random fields, isotropic homogeneous random field, simulation, accuracy and reliability
Received by editor(s): August 16, 2016
Published electronically: February 21, 2019
Article copyright: © Copyright 2019 American Mathematical Society